Please use this identifier to cite or link to this item:

Title: 半純函數共慢成長函數之唯一性
Authors: 郭玲伶
Contributors: 陳天進
Keywords: 半純函數
meromorphic functions
small function
Date: 2008
Issue Date: 2010-12-08 11:46:52 (UTC+8)
Abstract: 在這篇論文裡,我們利用值分佈理論來探討兩個半純函數何時會相等,進而了解兩個半純函數滿足某一函數方程時,其關係為何。最後,我們探討兩個半純函數共四個少函數且擁有少量的極點之相關性質。
In this thesis, we use the theory of value distribution to study the uniqueness problems of two meromorphic functions and the relation of two meromorphic functions satisfying some functional equations. Also we prove some uniqueness results on two meromorphic functions with few poles sharing four small functions.
Reference: [1] R. Nevanlinna, Le th´eor`eme de Picard-Borel et la th´eorie des fonctions m´eromorphes, Gauthiers-Villars, Paris, 1929.
[2] H. Milloux, Les fonctions m´eromorphes et leurs d´eriv´ees, Paris, 1940.
[3] G. G. Gundersen, Meromorphic functions that share three or four values, J. London Math. Soc., 20 (1979), 457–466.
[4] G. G. Gundersen, Meromorphic functions that share four values, Transactions of the American Mathematical Society, 277(2) (1983), 545–567.
[5] C. C. Yang and H. X. Yi, Uniqueness Theorem of Meromorphic Functions, Kluwer Academic Publishers, 2003.
[6] Q. D. Zhang, A uniqueness theorem for meromorphic functions with respect to solwly growing functions (Chinese), Acta Math. Sinica, 36 (1993), 826–833.
[7] Y. H. Li and J. Y. Qiao, On the uniqueness of meromorphic functions concerning small functions (Chinese), Preprint 1998.
[8] K. Ishizaki, Meromorphic functions sharing small functions, Acta Math. 77 (2001), 273–277.
[9] K. Ishizaki, Uniqueness problems on meromorphic functions that share four small functions, Proceedings of Second ISAAC Congress, Kluwer (2000), 467–472.
[10] P. Li, Meromorphic functions that share four small functions, J. Math. Anal. Appl, 263 (2001), 316–326.
[11] K. Ishizaki and N. Toda, Unicuty theorem for meromorphic functions with a few poles sharing four small meromorphic functions, Kodai Math. J. 21 (1998), 350–371.
[12] C. T. Chuang and C. C. Yang, Fixed points and factorization theory of meromorphic functions, Peking Univ. Press, 1988.
[13] F. Gross, Factorizatioin of meromorphic functions, U. S. Government Printing Office, Washington, D. C.,1972.
[14] W. K. Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964.
[15] C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Pure and Applied Math. Monographs No. 32, Science Press, Beijing, 1995.
[16] L. Yang, Value distribution theory, Berlin Heidelberg: Springer-Verlag, Beijing: Science Press, 1993.
Description: 碩士
Source URI:
Data Type: thesis
Appears in Collections:[應用數學系] 學位論文

Files in This Item:

File Description SizeFormat
100301.pdf126KbAdobe PDF454View/Open
100302.pdf190KbAdobe PDF489View/Open
100303.pdf202KbAdobe PDF492View/Open
100304.pdf124KbAdobe PDF536View/Open
100305.pdf104KbAdobe PDF561View/Open
100306.pdf193KbAdobe PDF602View/Open
100307.pdf131KbAdobe PDF514View/Open
100308.pdf201KbAdobe PDF545View/Open
100309.pdf205KbAdobe PDF578View/Open
100310.pdf105KbAdobe PDF552View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing